# SDR DALA2024011000463

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 84,429 hours, 31,835 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 3L SLIDE LIGHT MISSING. CORRECTIVE ACTION: INSTALLED NEW SLIDE LIGHT CAP.OPS CKS NML IAW B757 AMM 33-51 AND ACCOMPLISHED PERMANENT RESTORATION PER ERA 614982-14 REV IR. (5549376)
